Keyword : nonbinary sequences


Balanced Nonbinary Sequences Obtained from Modified Nonbinary Kasami Sequences
Tsutomu MORIUCHI Kyoki IMAMURA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1993/09/25
Vol. E76-A  No. 9 ; pp. 1515-1519
Type of Manuscript:  PAPER
Category: Information Theory and Coding Theory
Keyword: 
pseudo-random sequencesM-sequencesnonbinary sequencesnonbinary Kasami sequencescorrelation function
 Summary | Full Text:PDF